Comment on Bickford Convalescent Home - Windsor Locks, CT
Rick & Donna Pointer2013-05-14 15:42:34Dear Head Nurse,
My father Albert Borys has been with your facililty for a couple of weeks now and my husband and I noticed that after the medication he was given, I asked nurse Al on Saturday, 5/11, what that was and he said Seroquel. After taking this medication my father became very agitated, seeing spots, became very jumpy. We spent the whole day w/him and he was much better before he was given this pill. He became very confused. My father needs to see a doctor who specializes in the treatment of Dementia/Alzheimer's, which as a family we are looking into now. This pill was started while he was in Hartford Hospital and the doctor that gave it to him wanted our feedback on how he was after receiving it but when we were leaving the hospital the doctor had already left, and in the hospital it seems no one gets their messages. We also think this pill enhances his Sundowner's. Thank you for your cooperation in this matter.